# SDR SWAA2021042257973

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT B.S. 867 AT STRINGER 8R AIR CONDITIONING ATTACH BRACKET. / REPAIRED FRAME ON BS 867 AT STR 8R PER EA 1-A53-12114 REV 5. 57006U 26MAR21
